# SDR DL764100799

- Difficulty date: March 31, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 32,736 hours, 7,455 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT SEAT 46C AND 4L DOOR INOP.   REPLACED EMERGENCY BATTERY PACK AT M739, CKS GOOD.
